# SDR HNAA0500047

- Difficulty date: May 24, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 42,296 hours, 47,078 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 85711503101
- Condition: Cracked
- Location: Spoiler
- Part time: 42,296 hours, 47,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE OUTBOARD ROLL SPOILER MOUNTING BRACKET WAS FOUND TO BE CRACKED ON BOTTOM INBOARD SIDE.  REMOVED AND REPLACED SPOILER BRACKET.
